Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Coefficient multipliers of Bloch functions


Authors: J. M. Anderson and A. L. Shields
Journal: Trans. Amer. Math. Soc. 224 (1976), 255-265
MSC: Primary 30A78
DOI: https://doi.org/10.1090/S0002-9947-1976-0419769-6
MathSciNet review: 0419769
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class $ \mathcal{B}$ of Bloch functions is the class of all those analytic functions in the open unit disc for which the maximum modulus is bounded by $ c/(1 - r)$ on $ \vert z\vert \leqslant r$. We study the absolute values of the Taylor coefficients of such functions. In particular, we find all coefficient multipliers from $ {l^p}$ into $ \mathcal{B}$ and from $ \mathcal{B}$ into $ {l^p}$. We find the second Köthe dual of $ \mathcal{B}$ and show its relevance to the multiplier problem. We identify all power series $ \sum {a_n}{z^n}$ such that $ \sum {w_n}{a_n}{z^n}$ is a Bloch function for every choice of the bounded sequence $ \{ {w_n}\} $. Analogous problems for $ {H^p}$ spaces are discussed briefly.


References [Enhancements On Off] (What's this?)

  • [1] J. M. Anderson, J. Clunie and C. Pommerenke, On Bloch functions and normal functions, J. Reine Angew. Math. 270 (1974), 12-37. MR 50 #13536. MR 0361090 (50:13536)
  • [2] G. F. Bachelis, On the ideal of unconditionally convergent Fourier series in $ {L_p}(G)$, Proc. Amer. Math. Soc. 27 (1971), 309-312. MR 42 #6523. MR 0271640 (42:6523)
  • [3] -, On the upper and lower majorant properties in $ {L^p}(G)$, Quart. J. Math. Oxford Ser. 24 (1973), 119-128. MR 47 #9172. MR 0320636 (47:9172)
  • [4] P. L. Duren and A. L. Shields, Properties of $ {H^p}(0 < p < 1)$ and its containing Banach space, Trans. Amer. Math. Soc. 141 (1969), 255-262. MR 39 #6065. MR 0244751 (39:6065)
  • [5] D. J. H. Garling, The $ \beta $- and $ \gamma $-duality of sequence spaces, Proc. Cambridge Philos. Soc. 63 (1967), 963-981. MR 36 #1965. MR 0218881 (36:1965)
  • [6] -, On symmetric sequence spaces, Proc. London Math. Soc. (3) 16 (1966), 85-106. MR 33 #537. MR 0192311 (33:537)
  • [7] E. Hewitt, The ranges of certain convolution operators, Math. Scand. 15 (1964), 147-155. MR 32 #4471. MR 0187016 (32:4471)
  • [8] J. P. Kahane, Some random series of functions, Heath, Lexington, Mass., 1968. MR 40 #8095. MR 0254888 (40:8095)
  • [9] C. N. Kellogg, An extension of the Hausdorff-Young theorem, Michigan Math. J. 18 (1971), 121-127. MR 43 #6714. MR 0280995 (43:6714)
  • [10] G. Köthe, Topological vector spaces.I, Springer-Verlag, Berlin, 1960; English transl., Springer-Verlag, New York, 1969. MR 24 #A411; 40 #1750.
  • [11] H. Steinhaus, Additive and stetige Funktionaloperationen, Math. Z. 5 (1919), 186-221. MR 1544384
  • [12] A. Zygmund, Trigonometric series, 2nd rev. ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0419769-6
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society